| Catalog Number |
AA01-42F34V |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a six-month post-operative follow up, x-ray imaging revealed that an ozark self-starting, variable screw migrated out of an ozark plate.The patient requires a revision surgery.Review of the provided x-ray revealed the migration of an additional ozark screw and a failure of the plate's locking mechanism.This report captures the plate.
Additional Manufacturer Narrative
Corrected data: g1.H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description
No new information.